| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr0516 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported via medwatch, "a hole was identified in the hohn catheter.The patient was sent to ir to have the hohn catheter exchanged." no other information provided.